# SDR M7K2008F00002

- Difficulty date: February 4, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N817MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4125
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 350A58004523
- Condition: Cracked
- Location: Fairing
- Part time: 1,199 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 100 HOUR INSP, A CRACK IN THE HINGE OF THE ENGINE FAIRING WAS FOUND RADIATING FROM THE 2ND HOLE FROM ONE END OF THE HINGE WITH THE CORNER HAVING SEPARATED FROM THE HINGE FROM CRACKS EMANATING FROM THE 1ST HOLE.  THIS IS A COMMON FAILURE FOR THIS PART.  THE SURFACE UNDER THE HINGE IS UNEVEN AND GIVES UNEVEN SUPPORT TO THE HINGE WHEN BOLTED DOWN.  SUGGEST USING A STRONGER MATERIAL SUCH AS STAINLESS STEEL FOR THE HINGE OR IMPROVING THE SURFACE CONTOUR AND STRENGTH OF THE FAIRING HINGE MOUNTING SURFACE.  (K)
